Home > AJCM>
Biography

Dr. Dragana S. Cvetković

Department of Mathematics, Faculty of Sciences and Mathematics

University of Niš, Serbia


E-mail: dragana@pmf.ni.ac.rs


Qualifications

2004 Ph.D. University of Niš, Serbia
2002 M.S. University of Niš, Serbia
1999 B.S. University of Niš, Serbia


Publications (Selected)

  1. D.S. Cvetković, D. Đorđević, V. Rakočević, Schur complements in C*-algebra,Mathematische Nachrichten, 278 (7-8) (2005), 808-814.
  2. D.S. Cvetković, Generalized inverses and a block-rank equation, Publicationes Mathematicae Debrecen, 66 (3-4) (2005), 417-426.
  3. D.S. Cvetković, A note on the problem of N. Thome and Y. Wei, Applied Mathematics and Computation, 166 (1) (2005), 233-236.
  4. D.S. Cvetković-Ilić, The reflexive solutions of the matrix equation AXB=C, Comp. Math. Appl., 51 (2006), 897-902.
  5. D.S. Cvetković-Ilić, B. Zheng, Weighted generalized inverses of partitioned matrices in Banachiewicz-Schur form, J. Appl. Math.& Computing, 22 (3) (2006), 175-184.
  6. D.S. Cvetković-Ilić, D. Đordjević and Y. Wei, Additive results for the generalized Drazin inverse in a Banach algebra, Linear Algebra Appl., 418 (2006), 53-61.
  7. D.S. Cvetković-Ilić, R. Harte, On the algebraic closure in rings, Proc. Amer. Math. Soc. 135, (2007), 3561-3569.
  8. D.S. Cvetković-Ilić, D. Alegra , J.J. Koliha,Positive and real-positive solutions to the equation axa*=c in C*-algebra, Linear & Multilinear algebra, 55 (6), (2007), 535 --543.
  9. J.J. Koliha, D.S. Djordjević and D.S. Cvetković-Ilić, Moore-Penrose inverse in rings with involution, Linear Algebra Appl., 426(2-3), (2007), 371-381.
  10. D.S. Cvetković-Ilić, Re-nnd solutions of the matrix equation AXB=C, J. Australian Math. Soc. 84 (2008), 63-72.
  11. D.S. Cvetković-Ilić, Group homomorphism h_i such that h_1(x_1)…h_n(x_n) = y is solvable, Appl. Math. Letters, 21(4), (2008), 361-365.
  12. D.S. Cvetković-Ilić, The solutions of some operator equations, Journal of Korean Math. Soc. 45(5), (2008), 1417-1425.
  13. D.S. Cvetković-Ilić, A note on the representation for the Drazin inverse of 2x 2 block matrices, Linear Algebra Appl., 429 (1), (2008), 242-248.
  14. P. Stanimirović, D.S. Cvetković-Ilić, Succesive matrix squaring algorithm for computing outer inverse, App. Math. Comp., 203 (1), (2008), 19-29.
  15. Bing Zheng, Lijuan Ye, D.S. Cvetković-Ilić, Generalized inverse of a normal matrix, App. Math. Comp. 206 (2), (2008), 788-795.
  16. D. S. Cvetkovic-Ilic, Xiaoji Liu, Jin Zhong, On the (p,q) outer generalized inverse in Banach algebra, App. Math. Comp., 209(2), (2009), 191-196.
  17. B. Zheng, L. Ye, D.S. Cvetković-Ilić, The congruence class of the solutions of some matrix equations, Comp. Math. Appl. 57(4), (2009), 540-549.
  18. C. Deng, D.S. Cvetković-Ilić, Y. Wei, Some results on the generalized Drazin inverse of operator matrices, Linear & Multilinear Algebra. (in press).
  19. D.S. Cvetković-Ilić, Jianbiao Chen, Zhaoliang Xu, Explicit representations of the Drazin inverse of block matrix and modified matrix, Linear & Multilinear Algebra, 57 (4), 2009 355-364.
  20. D.S. Cvetković-Ilić, Expression of the Drazin and MP-inverse of partitioned matrix and quotient identity of generalized Schur complement, Appl. Math. Comp. 213(1), (2009), 18-24.
  21. D. Cvetkovic-Ilic, V. Rakocevic, Functional Analysis-Book of problems, Nis, 2007 (in Serbian).


Profile Details

Null